MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; COMPRESSOR,NEBULIZER,AEROMIST COMPACT

Medline Industries, LP MEDLINE; COMPRESSOR,NEBULIZER,AEROMIST COMPACT
Catalog Number HCS70004
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
This vmsr report summarizes 3 malfunction events that occurred during q1 2023 (january 1, 2023, through march 31, 2023).The account reported that three compressors were not misting due to low pressure.The reported issue involved devices associated with serial numbers (b)(6).The affected devices were requested for return evaluation.Replacement units were issued for the affected devices.No patient age, weight, sex, race, or ethnicity information was available.No patient or user injuries were reported.
 
Additional Manufacturer Narrative
"this vmsr submission is part of a retrospective data remediation review.The included events represent 3 malfunction events that medline became aware of during q1 2023 (january 1, 2023, through march 31, 2023).Associated serial numbers are (b)(6).The associated udi is (b)(4).No lot number was available.Three hcs70004 compressors were reported as the units were not misting due to low pressure.A replacement was issued for the affected devices under order (b)(4).A call tag was issued to retrieve the reported devices for evaluation; however, the samples were not returned and were therefore unavailable for analysis.A retrospective review of complaints for the same item over the previous six months identified similar complaints.Based on the historical complaint information, the reported malfunction was considered confirmed through retrospective trending review.However, because no samples were received, medline was unable to perform product evaluation, functional testing, or failure analysis.A definitive root cause could not be established.Complaints will continue to be monitored through routine trending activities, and the complaint will be reopened and reevaluated if samples, photographs, or additional information become available.Of the events summarized, 0 devices were returned for evaluation.The devices were not labeled for single use, and no devices were identified as reprocessed or reused.No patient age, weight, sex, race, or ethnicity information was available.There were no reports of death, serious injury, medical intervention, follow-up care, or user injury.It has been determined that the reported malfunction could cause or contribute to a serious injury if it were to occur again.In an abundance of caution, this is a reportable event.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.".

Brand Name
MEDLINE
Common Device Name
COMPRESSOR,NEBULIZER,AEROMIST COMPACT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093--275
MDR Report Key50946702
Report Number1417592-2026-54314
Device Sequence Number9534271
Product Code BTI
UDI-Device Identifier40884389106878
UDI-Public40884389106878
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized3
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCS70004
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2023
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown